# SDR 2004UALA00616

- Difficulty date: June 25, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 34,852 hours, 12,696 cycles
- Engine: Iae V2527A5
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO HYDRAULIC (G RSVR LO LVL) ECAM MESSAGE. LOW LEVEL SWITCH FAILED. REPLACED THE LOW LEVEL SWITCH ON THE GREEN HYDRAULIC SYSTEM .  OPERATIONS CHECK NORMAL.
